EconPapers    
Economics at your fingertips  
 

Multiple Periodic Solutions of a Nonautonomous Plant-Hare Model

Yongfei Gao, P. J. Y. Wong, Y. H. Xia and Xiaoqing Yuan

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

Based on Mawhin's coincidence degree theory, sufficient conditions are obtained for the existence of at least two positive periodic solutions for a plant-hare model with toxin-determined functional response (nonmonotone). Some new technique is used in this paper, because standard arguments in the literature are not applicable.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/130856.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/130856.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:130856

DOI: 10.1155/2014/130856

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:130856